# SDR CA090615004

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,286 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: C2TP187A
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Viking
- Component part number: VALTBS1201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPLETION OF AD CF-1991-42R1, STAB ATTACH FITTING WAS FOUND CRACKED FROM UPPER MOUNTING HOLE TO EDGE OF FITTING, PART WAS REPLACED.
